| Model Number |
ARTHREX AR-300,HANDPIECE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that the device has a broken battery pin.The problem was noticed after surgery.There was no harm for patient, operator or third party reported.There was no case involvement reported.No further information received.
Additional Manufacturer Narrative
Since the device was not received, an evaluation on the product could not be performed and the reported event cannot be verified.A most likely cause is attributed to improper device handling.
Additional Manufacturer Narrative
It was reported that the device has a broken battery pin.The reported event was confirmed.The manufacturer evaluation revealed a broken pin at the control board along with bent guide pins resulting in difficulties to attach the battery housing.If the battery housing is not placed straight, it can result in a broken pin.